T3 side effects?

Discussion in 'Fibromyalgia Main Forum' started by LISALOO, Sep 21, 2005.

  1. LISALOO

    LISALOO New Member

    I just started T3 yesterday after being prescribed it by the FFC. What side effects have you had? I was feeling better than I have in a month but today I have a bad headace, slept late, feel like my body weighs a ton!
  2. pumpkinpatch

    pumpkinpatch New Member

    What dose did they put you on?
    I started with a low dose and working my way up.
    [This Message was Edited on 09/21/2005]
  3. lbconstable

    lbconstable New Member

    Hi lisaloo,

    Did they put you on anything else? Your symptoms sound like more like an excess of toxins. Maybe something they gave you caused your body to let go toxins that it stored up, but there's a little backlog in eliminating them. This is the case with me when I have a headache.

    Too much T3 usually causes heart palpitations and should be discontinued when experiencing heart symptoms.

    I have taken low dose T3 for about a year now. I only take 5 mcg. This is so individual though. T3 being thyroid horomone, everyone's levels will be completely different. My labwork actually doesn't show low T3 or T4 levels, but my symptoms say differently.

    I hope you feel better soon!
    -Laurie
  4. LISALOO

    LISALOO New Member

    i only started on 10. I didn't do anything yesteday so I know i didn't overdo. i am very sensitive to medicine so that could be the case. I also started testosterone, but I didn't notice side effects that matched.
  5. hidlyn

    hidlyn New Member

    I tried T3 and did not have any success with it. I had headaches 5 out of 7 days the first week and 4 out of 7 the second week. My doctor said that she's only seen about 5% of her patients be helped by it. Unlucky for me, I was in the 95% who weren't helped.

    I hope it can work for you in the future. I felt worse instead of better.

    Heidi
  6. rileyearl

    rileyearl New Member

    I started on Cytomel after a prescription from Doctor Marti and the FFC in Seattle. I chose the sythentic because the compounded one was more expensive. She started me on 2-1/2mg for 5 days, then 5mg for 10 days, and now I'm up to 7-1/2mg. No side effects I can tell--not even the great manic buzz of energy that I was hoping for, darn it!

    Maybe you should give the FFC a call and ask about either a different formula or lower dosage or both.

    Good luck and feel better!!

    Francie
  7. abbylee

    abbylee New Member

    And I had terrible hot flashes.

    abbylee